# SDR 96ZZZX1754

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: E10950PK
- Condition: Split
- Location: Rt Propeller
- Part time: 1,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE TRAILING EDGE WAS FOUND SPLIT APROXIMATELY 1.5 INCHES.  REPAIRED IAW HARTZELL MM AND FORM 8110-3.
